# SDR 2018FA0000303

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: General aviation
- Aircraft: N549RQ
- Make and model: Bell 412EP
- Aircraft serial: 37005
- Aircraft time: 28 hours, 81 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Condition: Worn
- Location: M/R Transmission
- Part time: 28 hours, 81 cycles
- Component: M/R Transmissio, Bell
- Component part number: 412040007101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE / MODIFICATION IT WAS VISUALLY NOTED THAT THERE WAS AN ABNORMAL WEAR PATTERN ON THE SPIRAL BEVEL GEAR INSIDE THE MAIN ROTOR TRANSMISSION ASSY P/N 412-040-007-101 S/N BH282157. TECHNICAL SUPPORT WAS CONTACTED, AND VERIFIED THE ABNORMAL WEAR. THE TRANSMISSION HAS BEEN REMOVED AND SHIPPED TO BELL FOR FURTHER EVALUATION.
